# SDR ASAA2013032494253

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 41,751 hours, 18,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE AREA LIGHT INOPERATIVE AT ROW 22 LT.  REPLACED LAMP AND TESTED IAW MM 33-51-03-960-801.  OPS NORMAL.
